INSTITUT STRAUMANN AG RIDGEFIT, Ø2.4, GH2.8, SLA®, 12,TIN, RXD; ENDOSSEOUS DENTAL IMPLANT
Back to Search Results |
| Catalog Number |
042.948S |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Inflammation (1932); Pain (1994); Fibrosis (3167)
| Date of Event |
01/06/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2024 in ada 8.Details of surgery: implant surface not completely covered with bone.On (b)(6) 2025, loss of osseointegration was verified.Patient presented with bone type iii.The device was forwarded to the manufacturer.At the event the patient experienced: infection, peri-implantitis, pain, mobility and inflammation.No further patient complications were reported.